Interpolation of numbers of Catalan type in a local field of positive characteristic

Greg W. Anderson

Research output: Contribution to journalArticlepeer-review


Let k be a locally compact topological field of positive characteristic. Let L be a cocompact discrete additive subgroup of k. Let U be an open compact additive subgroup of k. Let ℓ, u and a be elements of k, with a nonzero. We study the behavior of the product as a varies, using tools from local class field theory and harmonic analysis. Typically ratios of such products occur as partial products grouped by degree for the infinite products representing special values of Gamma-functions for function fields. Our main result provides local confirmation for a two-variable refinement of the Stark conjecture in the function field case recently proposed by the author.

Original languageEnglish (US)
Pages (from-to)81-136
Number of pages56
JournalJournal fur die Reine und Angewandte Mathematik
Issue number609
StatePublished - Aug 28 2007


Dive into the research topics of 'Interpolation of numbers of Catalan type in a local field of positive characteristic'. Together they form a unique fingerprint.

Cite this